# SDR MALA070076

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N434XJ
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 21,756 hours, 23,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: B-Nut
- Condition: Loose
- Location: Engine Oil
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED THE LEFT ENGINE OIL PRESSURE LIGHT ILLUMINATED AND THE GAUGE WAS FLUCTUATING. SHUT DOWN THE ENGINE INFLIGHT TO MSL.  FOUND DELTA P REF TUBE B-NUT LOOSE AT FITTING.  TIGHTENED B-NUT AND NO FURTHER LEAKS NOTED.  PERFORMED GE SPECIAL PROCEDURES PARA 3C BY INSPECTING POWER UNIT SCAVENGE SCREENS AND CHIP DETECTOR.  NO DEFECTS NOTED. DID OIL CONSUMPTION RUNS.  NO FURTHER LEAKS NOTED.  CLEANED OIL.
